# SDR IPXA2022042381410

- Difficulty date: April 7, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71708
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA 1841 FLOOR BEAM HAS A VERTICAL STIFFENER THAT IS CRACKED.REMOVED, FAB AND REPLACED THE CRACKED STIFFENER IAW DWG AGA7170 AND MD11 SRM 51-31-01, SRM 51-33-01 (MINOR)
